Vol 10, No 1-2 (2003) ISSN: 0793-1786

Table of Contents

Articles

Some problems of discrete/continuous systems stabilization PDF
G. Agranovich p.5-17
Switching systems induced by singular perturbations PDF
Z. Artstein p.19-44
On the second order of accuracy difference schemes of the nonlocal boundary value problem for parabolic equations PDF
A. Ashyralyev, I. Karatay p.45-63
Complex structures in algebras and bounded solutions to quadratic ODE's PDF
Z. Balanov, Y. Krasnov, W. Krawcewicz p.65-81
Delay differential logistic equations with a nonlinear harvesting function PDF
L. Berezansky, E. Braverman, L. Idels p.83-94
Center and moment conditions for Abel equation with rational coefficients PDF
M. Blinov, N. Roytvarf, Y. Yomdin p.95-106
Asymptotic formula for dynamic equations in time scale with a functional perturbation PDF
S. Castillo p.107-120
On duality of different versions of the programmed iterations method, 2 (the sequential approach) PDF
A. Chentsov p.121-161
On the convergence of solutions of one boundary value problem for the biharmonic equation in a domain dependent on small parameter PDF
I. Gavrilov, T. Shaposhnikova p.163-173
Asymptoties of solutions for nonlocal elliptic problems in plane bounded domains PDF
P. Gurevich p.175-214
Differential difference inequalities generated by infinite systems of quasilinear parabolic functional differential equations PDF
Z. Kamont, S. Koziel p.215-238
Abel-Schroder type equations for maps of operator balls PDF
V. Khatskevich, V. Senderov p.239-258
Some optimal conditions for the solvability of two-point singular boundary value problems PDF
I. Kiguradze p.259-281
On the existence of positive solutions of second-order semilinear elliptic equations in unbounded domains PDF
V. Kondratiev p.283-290
On continuous branches of twice periodic solutions of PDE PDF
A. Krasnosel'skii, D. Rachinskii p.291-301
On the asymptotic stability of the zero solution of FDE with the right-hand side of higher then the first order of smallness PDF
A. Myshkis p.303-306
Nonlocal parabolic problems with the support of nonlocal terms inside a domain PDF
R. Shamin p.307-314
Almost periodic solutions and oscillations decay for hyperbolic differential-operator equations PDF
Ya. Yakubov p.315-330

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786